Branching processes with deteriorating random environments
Journal article, 2002

We introduce Galton-Watson style branching processes in random environments which are deteriorating rather than stationary or independent. Some primary results on process growth and extinction probability are shown. Two simple examples are given.

branching process

varying environment


Peter Jagers

Chalmers, Department of Mathematical Statistics

University of Gothenburg

Zhunwei Lu

Journal of Applied Probability

0021-9002 (ISSN)

Vol. 39 395-401

Subject Categories

Probability Theory and Statistics

More information